# SDR SIMA201030002

- Difficulty date: October 27, 2010
- Submitted: October 27, 2010
- Operation: Air carrier
- Aircraft: N844AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145682
- Aircraft time: 19,343 hours, 16,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Nicked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE NUMBER 5 EMERGENCY LIGHT STRIP HAS NICKED INSULATION ON CONNECTING WIRE. THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 5 EMERGENCY LIGHT STRIP IAW EMB 140 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
